Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 55, NWS Las Vegas, NV

July 21, 2013Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 21, 2013, 5:39 PM MST for Mohave County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2013, 5:39 PM MST (00:39 UTC)
Expired
Jul 21, 2013, 7:45 PM MST
In force
2 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Cedar City radar (KICX), 73 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 0.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WGUS55 KVEF 220039
FFWVEF
AZC015-220245-
/O.NEW.KVEF.FF.W.0055.130722T0039Z-130722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
539 PM MST SUN JUL 21 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHEASTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 745 PM MST.

* AT 536 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 8 MILES NORTHWEST OF KAIBAB...
  OR 7 MILES SOUTHEAST OF COLORADO CITY. THE STORM PRODUCING VERY
  HEAVY RAIN WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  COLORADO CITY AREA AND STATE ROUTE 389

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3699 11306 3700 11265 3684 11262 3684 11303

$$

JH
2 follow-up statements
779 
WGUS75 KVEF 220130
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
630 PM MST SUN JUL 21 2013

AZC015-220245-
/O.CON.KVEF.FF.W.0055.000000T0000Z-130722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
630 PM MST SUN JUL 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MST FOR
EXTREME NORTHEASTERN MOHAVE COUNTY...

AT 618 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS
LOCATED 9 MILES WEST OF KAIBAB...OR 8 MILES SOUTHEAST OF COLORADO 
CITY. THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY. 
RUNOFF FROM EARLIER HEAVY RAIN STILL HAS THE POTENTIAL TO PRODUCE 
FLASH FLOODING.

LOCATIONS IMPACTED INCLUDE...
KAIBAB AND STATE ROUTE 387.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3699 11306 3700 11265 3684 11262 3684 11303

$$

JH
613 
WGUS75 KVEF 220237
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
737 PM MST SUN JUL 21 2013

AZC015-220246-
/O.EXP.KVEF.FF.W.0055.000000T0000Z-130722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
737 PM MST SUN JUL 21 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MST FOR EXTREME
NORTHEASTERN MOHAVE COUNTY...

THERE HAVE BEEN NO REPORTS OF FLOODING AND THERE HAS BEEN NO 
SIGNIFICANT RAINFALL FOR QUITE SOME TIME. THE THREAT OF FLASH 
FLOODING HAS ENDED.

LAT...LON 3699 11306 3700 11265 3684 11262 3684 11303

$$

JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 1:55 PM MST, 3 hours 44 minutes earlier.

Area forecast discussion, Jul 21, 1:55 PM MST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
155 PM PDT SUN JUL 21 2013

.SYNOPSIS...THUNDERSTORM ACTIVITY WILL EXPAND ACROSS THE MOJAVE
DESERT THROUGH THE EVENING HOURS. A MOIST SOUTHEASTERLY FLOW WITH
CONTINUE TO ENHANCE MONSOONAL MOISTURE ON MONDAY...PROVIDING
ADDITIONAL FUEL FOR THUNDERSTORMS AND THE THREAT OF FLASH FLOODING.
MORE ORGANIZED STORM CELLS COULD PRODUCE ISOLATED SEVERE WINDS
IN SOME AREAS.
&&

.SHORT TERM...A CIRCULATION OVER SOUTH CENTRAL CALIFORNIA IS EVIDENT
ON RADAR IMAGE AS AIDING IN SHOWER AND THUNDERSTORM ACTIVITY ACROSS
SOUTHEAST SAN BERNARDINO COUNTY AND THE SOUTHERN HALF OF MOHAVE
COUNTY. THIS CIRCULATION AND CONVECTION WILL CONTINUE TO MOVE TO THE
NORTH...NORTHWEST DURING THE AFTERNOON AND EVENING HOURS...AND
ACROSS SAN BERNARDINO COUNTY. THUNDERSTORMS HAVE ALSO FIRED
ONCE AGAIN OVER THE NORTHERN PORTIONS OF LINCOLN COUNTY AND
SOUTHWEST UTAH AND ARE SLOWLY BUILDING TO THE SOUTH. A SUBSTANTIAL
CLOUD SHIELD HAS LIMITED TEMPERATURES AND CONVECTION ACROSS MUCH OF
CLARK COUNTY SO FAR TODAY...WITH ONLY A FEW LIGHT SHOWERS.
HOWEVER...I EXPECT SOME BRIEF BREAKS OF SUNSHINE THIS AFTERNOON AND
WITH SUFFICIENT MOISTURE...INSTABILITY AND DYNAMICS...EXPECT
THUNDERSTORM  ACTIVITY TO INCREASE ACROSS SOUTHERN NEVADA LATER THIS
AFTERNOON AND EVENING. A VERY MOIST SOUTHEASTERLY FLOW WILL BE IN
PLACE ON MONDAY AND WITH AN UPPER LEVEL IMPULSE MOVING NORTH INTO
CENTRAL CALIFORNIA...EXPECT ANOTHER ACTIVE DAY ACROSS THE FORECAST
AREA. FLASH FLOODING WILL CONTINUE TO BE THE PRIMARY CONCERN WITH
ISOLATED SEVERE WINDS ALSO POSSIBLE. TEMPERATURES IN MOST LOCATIONS
WILL BE SEVERAL DEGREES BELOW NORMAL THIS AFTERNOON AND MONDAY.
&&

.LONG TERM...TUESDAY THROUGH SUNDAY...THE LATEST OPERATIONAL MODELS
CONTINUE TO SHIFT THE UPPER LEVEL FLOW TO A SOUTHWESTERLY DIRECTION
BY TUESDAY.  THIS WILL RESULT IN A SLIGHT DRYING TREND THROUGH
FRIDAY. IN SPITE OF THE DRYING TREND THERE WILL STILL BE SUFFICIENT
MOISTURE AND INSTABILITY FOR AFTERNOON AND EVENING THUNDERSTORMS...
WITH THE BEST CHANCES FOR THUNDERSTORMS FOR AREAS TO THE NORTH AND
EAST OF LAS VEGAS.  THUNDERSTORM COVERAGE WILL DECREASE EACH DAY
TUESDAY THROUGH FRIDAY...WITH THE GREATEST DECREASE IN THE MOJAVE
DESERT. MODELS CONTINUE TO SHOW THAT THE UPPER LEVEL FLOW WILL
SWITCH TO A MORE SOUTHERLY DIRECTION BY SATURDAY.  THIS WILL ALLOW
FOR MORE MOISTURE TO ADVECT INTO THE REGION...AND WILL RESULT
INCREASED THUNDERSTORM CHANCES FOR THE UPCOMING WEEKEND. I DID MAKE
SLIGHT CHANGES TO THE POP AND SKY GRIDS TO REFLECT THE MOST RECENT
MODELS. BELOW NORMAL TEMPERATURES ARE EXPECTED TO FOR TUESDAY WITH A
WARMING TREND EXPECTED THROUGH THE END OF THE WEEK. THERE IS STILL A
LARGE SPREAD IN THE TEMPERATURE GUIDANCE...PRIMARILY FOR THURSDAY
ONWARD.  THE CURRENT TEMPERATURE GRIDS REPRESENT A MIDDLE OF THE
ROAD SOLUTION.
&&

.AVIATION...FOR MCCARRAN...SOUTH WINDS AROUND 10KTS WILL CONTINUE
THROUGH THE EVENING. MORE STORMS ARE EXPECTED LATER THIS AFTERNOON
AND EVENING WITH NUMEROUS STORMS EXPECTED IN THE PEACH SPRINGS AND
DAGGETT CORRIDORS AND SCATTERED STORMS IN AND AROUND THE LAS VEGAS
VALLEY. EXPECT STRONG AND ERRATIC WINDS NEAR THUNDERSTORMS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
WITH MORE NUMEROUS STORMS EXPECTED IN SAN BERNARDINO AND MOHAVE
COUNTIES. WINDS WILL BE SOUTHERLY AT AROUND 10 KTS...BUT SLIGHTLY
STRONGER UP THE OWENS VALLEY. ALSO...WINDS IN AND AROUND
THUNDERSTORMS WINDS CAN BE STRONG AND ERRATIC.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR NVZ018-019-021.
     FLASH FLOOD WATCH FROM TODAY THROUGH MONDAY EVENING FOR
     NVZ015>017-020-022.
AZ...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR CAZ527.
     FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH MONDAY EVENING
     FOR CAZ522>526.
&&

CZYZYK/METZGER

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 21, 3:57 AM MST, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
357 AM PDT SUN JUL 21 2013

AZZ001>003-036-CAZ527-NVZ018-019-021-221000-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-SHEEP RANGE-SPRING MOUNTAINS-
357 AM PDT SUN JUL 21 2013 /357 AM MST SUN JUL 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT. SCATTERED TO NUMEROUS
THUNDERSTORMS ACCOMPANIED BY HEAVY RAIN. BURN SCARS FROM THE
CARPENTER ONE FIRE AND THE DEAN PEAK FIRE WILL BE MOST SUSCEPTIBLE
TO FLASH FLOODING. NORMALLY DRY WASHES AND DRAINAGE CHANNELS MAY
CONTAIN FLOWING WATER AT TIMES. WATER FLOWING ACROSS ROADWAYS MAY
MAKE THOSE ROADS IMPASSABLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING.
THUNDERSTORM COVERAGE AND THE POTENTIAL OF HEAVY RAIN WILL DECREASE
WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ524>526-NVZ015>017-020-022-221000-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
357 AM PDT SUN JUL 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON PDT TODAY THROUGH
MONDAY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS THE AREA AND CONTINUE THROUGH THE NIGHT. HEAVY RAIN WILL
ACCOMPANY STORMS. NORMALLY DRY WASHES AND DRAINAGE CHANNELS MAY
CONTAIN FLOWING WATER AT TIMES. WATER FLOWING ACROSS ROADWAYS MAY
MAKE THOSE ROADS IMPASSABLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING. SCATTERED
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON MONDAY.
THE POTENTIAL OF FLASH FLOODING EXISTS DUE TO HEAVY RAIN FROM
THUNDERSTORMS. THUNDERSTORM COVERAGE AND THE POTENTIAL OF HEAVY RAIN
WILL DECREASE WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ519>523-NVZ014-221000-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
ESMERALDA AND CENTRAL NYE COUNTY-
357 AM PDT SUN JUL 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

MONSOON MOISTURE WILL INCREASE TODAY. ISOLATED TO SCATTERED
THUNDERSTORMS WILL OCCUR. LOCALLY HEAVY RAIN IS POSSIBLE. REMEMBER...
NORMALLY DRY WASHES AND DRAINAGE CHANNELS MAY CONTAIN FLOWING
WATER AT TIMES. WATER FLOWING ACROSS ROADWAYS MAY MAKE THOSE ROADS
IMPASSABLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONSOON MOISTURE WILL CONTINUE TO INCREASE MONDAY AND TUESDAY
SCATTERED THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE. THUNDERSTORM
COVERAGE AND THE POTENTIAL OF HEAVY RAIN WILL DECREASE WEDNESDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 21, 12:40 PM MST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1240 PM PDT SUN JUL 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      ENE HUALAPAI MOUNTAIN   35.10N 113.88W
07/20/2013                   MOHAVE             AZ   TRAINED SPOTTER

            LARGE ROCKS AND DEBRIS IN ROADWAY DUE TO FLASH FLOODING
            ON HUALAPAI MTN RD CLOSE TO MILE MARKER 10. ROAD IS NOW
            MOSTLY FREE OF WATER.

0300 PM     FLASH FLOOD      5 SSE KINGMAN AIRPORT   35.19N 113.90W
07/20/2013                   MOHAVE             AZ   PUBLIC

            GREATER THAN 8 INCHES OF WATER FLOWING OVER DW RANCH RD.
            MUD...ROCKS...AND DEBRIS ON ROADWAY. REPORT VIA TWITTER.
            TIME ESTIMATED.

0715 PM     TSTM WND GST     SE AREA 27 (NTS A27)    36.77N 116.10W
07/20/2013  M71.00 MPH       NYE                NV   MESONET

0815 PM     DUST STORM       5 N LAS VEGAS           36.25N 115.14W
07/20/2013                   CLARK              NV   BROADCAST MEDIA

            VISIBILITY DOWN TO 10 FEET AT 215 AND LONE MTN.

0836 PM     TSTM WND GST     4 SW PAHRUMP            36.20N 116.00W
07/20/2013  E86.00 MPH       NYE                NV   TRAINED SPOTTER

0845 PM     TSTM WND DMG     PAHRUMP                 36.21N 115.99W
07/20/2013                   NYE                NV   TRAINED SPOTTER

            PICNIC TABLE THROWN OVER CAR.

0849 PM     TSTM WND GST     4 NW LAS VEGAS          36.21N 115.20W
07/20/2013  M59.00 MPH       CLARK              NV   ASOS

0925 PM     TSTM WND GST     2 ESE HENDERSON         36.02N 114.97W
07/20/2013  E70.00 MPH       CLARK              NV   TRAINED SPOTTER

0925 PM     FLASH FLOOD      2 ESE HENDERSON         36.02N 114.97W
07/20/2013                   CLARK              NV   TRAINED SPOTTER

            2 FEET OF FLOWING WATER ON GREENWAY RD.

0929 PM     TSTM WND DMG     2 ESE HENDERSON         36.02N 114.96W
07/20/2013                   CLARK              NV   TRAINED SPOTTER

            TWO TREES DOWN AT THE INTERSECTION OF COLLEGE DRIVE AND
            BOULDER HIGHWAY

0930 PM     HAIL             2 SE HENDERSON          36.01N 114.98W
07/20/2013  E1.75 INCH       CLARK              NV   PUBLIC

0935 PM     TSTM WND GST     5 E NEW KINGMAN-BUTLER  35.26N 113.93W
07/20/2013  M60.00 MPH       MOHAVE             AZ   ASOS

0937 PM     TSTM WND GST     3 SE HENDERSON          36.00N 114.96W
07/20/2013  M69.00 MPH       CLARK              NV   MESONET

0944 PM     FLASH FLOOD      2 SE HENDERSON          36.01N 114.98W
07/20/2013                   CLARK              NV   TRAINED SPOTTER

            6 INCHES OF FLOWING WATER AT GREENWAY AND MISSION. 2
            HOUSES FLOODED.

0949 PM     HAIL             2 E HENDERSON           36.03N 114.96W
07/20/2013  E0.50 INCH       CLARK              NV   911 CALL CENTER

1000 PM     FLASH FLOOD      3 N GREEN VALLEY        36.11N 115.07W
07/20/2013                   CLARK              NV   PUBLIC

            2 FEET OF FLOWING WATER AT MTN VISTA AND HARMON

1000 PM     FLASH FLOOD      4 N GREEN VALLEY        36.12N 115.08W
07/20/2013                   CLARK              NV   LAW ENFORCEMENT

            RAMP TO NORTHBOUND US 95 AT FLAMINGO CLOSED DUE TO FLASH
            FLOODING.

1000 PM     FLASH FLOOD      3 N GREEN VALLEY        36.11N 115.09W
07/20/2013                   CLARK              NV   PUBLIC

            1 FOOT OF WATER FLOWING ON HARMON BETWEEN SANDHILLS AND
            BOULDER HIGHWAY.

1013 PM     HAIL             3 E SUMMERLIN           36.21N 115.25W
07/20/2013  E1.00 INCH       CLARK              NV   AMATEUR RADIO

1120 PM     FLASH FLOOD      1 NE NORTH LAS VEGAS    36.28N 115.14W
07/20/2013                   CLARK              NV   PUBLIC

            6 INCHES OF FLOWING WATER AT THE INTERSECTION OF
            CENTENNIAL PKWY AND 5TH ST. RECEIVED VIA TWITTER

1225 AM     TSTM WND GST     4 ENE FORT IRWIN        35.28N 116.62W
07/21/2013  M60.00 MPH       SAN BERNARDINO     CA   ASOS

            OUTFLOW FROM DECAYING THUNDERSTORM NEAR BAKER PRODUCED AN
            EAST WIND GUST OF 60 MPH.

&&

METZGER
Local storm report, Jul 21, 2:33 PM MST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
233 PM PDT SUN JUL 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     NON-TSTM WND DMG 2 NW CENTENNIAL HILLS   36.30N 115.30W
07/20/2013                   CLARK              NV   PUBLIC

            PALM TREE DOWN NEAR FT APACHE AND FARM RD. REPORT VIA
            TWITTER.

&&

METZGER
Local storm report, Jul 21, 2:48 PM MST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
248 PM PDT SUN JUL 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     2 NW CENTENNIAL HILLS   36.30N 115.30W
07/20/2013                   CLARK              NV   PUBLIC

            PALM TREE DOWN NEAR FT APACHE AND FARM RD. REPORT VIA
            TWITTER.

&&

METZGER
Local storm report, Jul 21, 3:06 PM MST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
306 PM PDT SUN JUL 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      HUALAPAI MOUNTAIN       35.10N 113.89W
07/20/2013                   MOHAVE             AZ   TRAINED SPOTTER

            LARGE ROCKS AND DEBRIS IN ROADWAY DUE TO FLASH FLOODING
            ON HUALAPAI MTN RD CLOSE TO MILE MARKER 10. ROAD IS NOW
            MOSTLY FREE OF WATER.

0300 PM     FLASH FLOOD      5 SSE KINGMAN AIRPORT   35.19N 113.90W
07/20/2013                   MOHAVE             AZ   PUBLIC

            GREATER THAN 8 INCHES OF WATER FLOWING OVER DW RANCH RD.
            MUD...ROCKS...AND DEBRIS ON ROADWAY. REPORT VIA TWITTER.
            TIME ESTIMATED.

0715 PM     TSTM WND GST     AREA 27 (NTS A27)       36.77N 116.11W
07/20/2013  M71.00 MPH       NYE                NV   MESONET

0815 PM     DUST STORM       5 N LAS VEGAS           36.25N 115.14W
07/20/2013                   CLARK              NV   BROADCAST MEDIA

            VISIBILITY DOWN TO 10 FEET AT 215 AND LONE MTN.

0836 PM     TSTM WND GST     4 SW PAHRUMP            36.20N 116.00W
07/20/2013  M86.00 MPH       NYE                NV   TRAINED SPOTTER

0840 PM     TSTM WND DMG     1 ESE PAHRUMP           36.20N 115.98W
07/20/2013                   NYE                NV   PUBLIC

            THUNDERSTORM WINDS KNOCKED DOWN A POWER LINE ONTO A PALM
            TREE AT THE BEST WESTERN IN PAHRUMP. THIS RESULTED IN THE
            TREE CATCHING ON FIRE.

0840 PM     TSTM WND DMG     PAHRUMP                 36.21N 115.99W
07/20/2013                   NYE                NV   PUBLIC

            THUNDERSTORM WINDS TORE DOWN A TENT AND FLIPPED OVER A
            VEHICLE IN THE PARKING LOT OF THE PAHRUMP NUGGET CASINO.

0840 PM     TSTM WND DMG     PAHRUMP                 36.21N 115.99W
07/20/2013                   NYE                NV   PUBLIC

            PUBLIC REPORT THROUGH FACEBOOK OF SEVERAL POWER LINES
            DONWED BY THUNDERSTORM WINDS. THE EVENT TIME IS AN
            ESTIMATE.

0840 PM     TSTM WND DMG     1 NNW PAHRUMP           36.22N 116.00W
07/20/2013                   NYE                NV   PUBLIC

            THE SALVATION ARMY IN PAHRUMP HAD SIDING TORN OFF THE
            BUILDING NEAR THE ROOF OF THE BUILDING.

0845 PM     TSTM WND DMG     PAHRUMP                 36.21N 115.99W
07/20/2013                   NYE                NV   TRAINED SPOTTER

            PICNIC TABLE THROWN OVER CAR.

0849 PM     TSTM WND GST     4 NW LAS VEGAS          36.21N 115.20W
07/20/2013  M59.00 MPH       CLARK              NV   ASOS

0900 PM     TSTM WND DMG     5 WNW LAS VEGAS         36.20N 115.22W
07/20/2013                   CLARK              NV   BROADCAST MEDIA

            A PATIO COVER WAS BLOWN OFF A HOME NEAR WEST LAKE MEAD
            BOULEVARD AND JONES. THE EVENT TIME IS AN ESTIMATE.

0900 PM     TSTM WND DMG     2 NW CENTENNIAL HILLS   36.30N 115.30W
07/20/2013                   CLARK              NV   PUBLIC

            PALM TREE DOWN NEAR FT APACHE AND FARM RD. REPORT VIA
            TWITTER.

0924 PM     TSTM WND GST     2 WNW FOSSIL RIDGE      36.44N 115.33W
07/20/2013  M64.00 MPH       CLARK              NV   MESONET

            A 64 MPH WIND GUST WAS MEASURED AT THE YUCCA GAP MESONET
            SITE.

0925 PM     FLASH FLOOD      2 ESE HENDERSON         36.02N 114.97W
07/20/2013                   CLARK              NV   TRAINED SPOTTER

            2 FEET OF FLOWING WATER ON GREENWAY RD.

0925 PM     TSTM WND GST     2 ESE HENDERSON         36.02N 114.97W
07/20/2013  E70.00 MPH       CLARK              NV   TRAINED SPOTTER

0929 PM     TSTM WND DMG     2 ESE HENDERSON         36.02N 114.96W
07/20/2013                   CLARK              NV   TRAINED SPOTTER

            TWO TREES DOWN AT THE INTERSECTION OF COLLEGE DRIVE AND
            BOULDER HIGHWAY

0930 PM     HAIL             2 SE HENDERSON          36.01N 114.98W
07/20/2013  E1.75 INCH       CLARK              NV   PUBLIC

0930 PM     TSTM WND DMG     3 SSE SUMMERLIN         36.17N 115.29W
07/20/2013                   CLARK              NV   PUBLIC

            THUNDERSTORM WINDS TORE A HNGING STREET SIGN DOWN FROM A
            TRAFFIC LIGHT AT RAMPART AND ALTA.

0934 PM     TSTM WND GST     RED ROCK CANYON RAWS    36.14N 115.43W
07/20/2013  M62.00 MPH       CLARK              NV   MESONET

            A 62 MPH GUST FROM THE NORTHWEST WAS MEASURED AT RED ROCK
            CANYON RAWS.

0935 PM     TSTM WND GST     5 E NEW KINGMAN-BUTLER  35.26N 113.93W
07/20/2013  M60.00 MPH       MOHAVE             AZ   ASOS

0937 PM     TSTM WND GST     3 SE HENDERSON          36.00N 114.96W
07/20/2013  M69.00 MPH       CLARK              NV   MESONET

0944 PM     FLASH FLOOD      2 SE HENDERSON          36.01N 114.98W
07/20/2013                   CLARK              NV   TRAINED SPOTTER

            6 INCHES OF FLOWING WATER AT GREENWAY AND MISSION. 2
            HOUSES FLOODED.

0949 PM     HAIL             2 E HENDERSON           36.03N 114.96W
07/20/2013  E0.50 INCH       CLARK              NV   911 CALL CENTER

1000 PM     FLASH FLOOD      3 N GREEN VALLEY        36.11N 115.09W
07/20/2013                   CLARK              NV   PUBLIC

            1 FOOT OF WATER FLOWING ON HARMON BETWEEN SANDHILLS AND
            BOULDER HIGHWAY.

1000 PM     FLASH FLOOD      3 N GREEN VALLEY        36.11N 115.07W
07/20/2013                   CLARK              NV   PUBLIC

            2 FEET OF FLOWING WATER AT MTN VISTA AND HARMON

1000 PM     FLASH FLOOD      4 N GREEN VALLEY        36.12N 115.08W
07/20/2013                   CLARK              NV   LAW ENFORCEMENT

            RAMP TO NORTHBOUND US 95 AT FLAMINGO CLOSED DUE TO FLASH
            FLOODING.

1013 PM     HAIL             3 E SUMMERLIN           36.21N 115.25W
07/20/2013  E1.00 INCH       CLARK              NV   AMATEUR RADIO

1030 PM     FLASH FLOOD      4 WNW NORTH LAS VEGAS   36.28N 115.21W
07/20/2013                   CLARK              NV   NWS EMPLOYEE

            SEVERAL ROADS HAD SAND AND SMALL ROCKS WASH ONTO THEM
            NEAR DECATUR AND 215 NORTH. RIGHT ENTRANCE RAMP ONTO THE
            215 BELTWAY HAS SEVERAL INCHES OF WATER COLLECTED IN IT.

1030 PM     TSTM WND DMG     LAS VEGAS               36.17N 115.15W
07/20/2013                   CLARK              NV   BROADCAST MEDIA

            ABOUT 6300 NV ENERGY CUSTOMERS LOST POWER IN THE LAS
            VEGAS VALLEY DUE TO THUNDERSTORM WINDS...THIS COUNTS FROM
            900 FROM FRIDAY NIGHTS THUNDERSTORM.

1120 PM     FLASH FLOOD      1 NE NORTH LAS VEGAS    36.28N 115.14W
07/20/2013                   CLARK              NV   PUBLIC

            6 INCHES OF FLOWING WATER AT THE INTERSECTION OF
            CENTENNIAL PKWY AND 5TH ST. RECEIVED VIA TWITTER

1225 AM     TSTM WND GST     4 ENE FORT IRWIN        35.28N 116.62W
07/21/2013  M60.00 MPH       SAN BERNARDINO     CA   ASOS

            OUTFLOW FROM DECAYING THUNDERSTORM NEAR BAKER PRODUCED AN
            EAST WIND GUST OF 60 MPH.

&&
THIS IS AN UPDATED LIST OF STORM REPORTS FROM SATURDAY NIGHT AND
EARLY SUNDAY MORNING. SEVERAL LATE REPORTS WERE ADDED.

RM/CTS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 11:46 PM MSTAreal Flood AdvisoryVEFMohave59 min
Jul 22, 12:30 AM MSTFlash Flood WarningVEFMohave90 min
Jul 22, 12:55 AM MSTFlash Flood WarningVEFMohave2 hr

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.